# SDR CALA2022031400655

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 57,420 hours, 24,836 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5323072020002
- Condition: Corroded
- Location: Fr30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CLEAT AT FR30 STR41RT TO STR42RT HAS CORROSION GENERAT ED BY N078592 NON ROUTINE 9298360/30360. REMOVED AND REPLACED CLEAT AT FWD CARGO AT FR30 BETWEEN STRG 41R AND STRG 42R IAW A320 SRM 51-72-11-911-002 AND SRM 51-42-11-001 (RII MAJOR REPAIR) PERFORMED BY MECH V917239 INSP BY N078570
